Global Journal of Mathematics and Mathematical Sciences (GJMMS)


Volume 2, Number 1  (2012)




Second Order Gaussian Ramanujan Numbers
pp. 1-5
Authors: Manjusomanath, G. Sangeetha and M.A. Gopalan

Existence Theory of Second Order Random Differential Equations
pp. 7-15
Author: D.S. Palimkar

Bilateral Generalization of Third and Sixth Order Mock Theta Functions
pp. 17-30
Author: Sameena Saba


On Quasi-Discrete Closure Operators
pp. 31-35
Author: Baby Chacko


A Note on K-Total Product Cordial Graphs
pp. 37-44
Authors: R. Ponraj and M. Sivakumar


On the use of Mixed Quadrature in Adaptive Quadrature Routines
PP. 45-56
Authors: Rajani Ballav Dash and Debasish Das


A short note on the integrals of motion for Sprott's Model L
pp. 57-60
Authors: Amit Mondal and Dr. Nurul Islam


Integral Points on the Non-homogeneous Cone (2z2+4xy+8x-4z+2=0)
pp. 61-67
Authors: M.A.Gopalan, S.Vidhyalakshmi and T.R.Usharani


Observation On Cubic Equation With Four Unknowns (XY+2Z2 =W3)
pp. 69-74
Authors: M.A. Gopalan, S. Vidhyalakshmi and S. Mallika


On p-continuous multifunctions
pp. 83-90
Authors: R. Selvi and P. Thangavelu


Gracefulness of joining isolated vertices to a path
pp. 91-94
Authors: Dr. S. Sudha and V. Kanniga





 All rights are reserved with Research India Publications                             Home  Journals  Contact